# SDR SWAA2023100699967

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB 8 ACCESS PANEL 321A ON VERTICAL STABILIZER 2023-575373<[01] REPLACED RIB 8 LOCATED ON ACCES PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 174A0103; SHEET 1; REV - SEE INDIVIDUAL SIGNOFF BELOW;[02] COMPLETE TASK CERTIFIED
